# SDR SWAA2016093008322

- Difficulty date: September 18, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A59109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE CREASE BEAM CORRODED BETWEEN BS 685 TO BS 706, LBL 63.  REPAIRED CREASE BEAM IAW EA.
